Selfdistributive grupoids, Part A2: Non-idempotent left distributive quasigroups
Acta Universitatis Carolinae. Mathematica et Physica, Tome 52 (2011) no. 2, pp. 7-28
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2011_52_2_a2,
author = {Stanovsk\'y, David},
title = {Selfdistributive grupoids, {Part} {A2:} {Non-idempotent} left distributive quasigroups},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {7--28},
year = {2011},
volume = {52},
number = {2},
mrnumber = {2952451},
zbl = {1257.20065},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2011_52_2_a2/}
}
TY - JOUR AU - Stanovský, David TI - Selfdistributive grupoids, Part A2: Non-idempotent left distributive quasigroups JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 2011 SP - 7 EP - 28 VL - 52 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_2011_52_2_a2/ LA - en ID - AUCMP_2011_52_2_a2 ER -
Stanovský, David. Selfdistributive grupoids, Part A2: Non-idempotent left distributive quasigroups. Acta Universitatis Carolinae. Mathematica et Physica, Tome 52 (2011) no. 2, pp. 7-28. http://geodesic.mathdoc.fr/item/AUCMP_2011_52_2_a2/